# SDR SWAA2020051242147

- Difficulty date: April 14, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 3 AT THE ACTUATOR RIB AT LT WING (1 EA) / PERFORMED PERMANENT REPAIR ON SKIN SLAT 3 IAW EA #20-157-00416 REV IR EA #57-0376-20 REV #0
